# SDR 200701185

- Difficulty date: January 15, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 5,586 hours, 3,661 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Part number: 1702288A
- Part serial: 08380797
- Condition: Defective
- Location: Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7726 DEN TO MCI, ON APPROACH, IMMEDIATELY AFTER ENTERING THE ICING CONDITIONS THE CREW RECEIVED THE SLAT FAIL MESSAGE.  CREW RAN THE APPROPRIATE CHECKLIST ITEMS PER THE QRH.  DIVERTED TO ICT AND LANDED WITHOUT INCIDENT.  ON CALL MAINT; SYSTEM FOUND TO BE TRANSITORY OF SLAT CONTROL SYSTEM.  FERRY TO ORD.  ORD MAINT REMOVED AND REPLACED RIGHT OUTBOARD SLAT SKEW SENSOR.
